Paracetamol 500mg Caplets packed in dispensary pack of 20
Paracetamol reduces pain and fever. Paracetamol caplets are used in the treatment of painful and feverish conditions such as headache, migraine, toothache, colds, influenza, sore throat, period pains, muscular aches and pains, nerve pain and rheumatic pain.
Do NOT take paracetamol if you are allergic to paracetamol or any of the other ingredients of this medicine.
DO NOT TAKE WITH ANYTHING ELSE CONTAINING PARACETAMOL
Please read the Patient Information before you take this medicine.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.